# SDR 08FDEA02338

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING FOUND CRACKED.  AREA TRIMMED OUT AND REPAIRED AS PER SRM 53-40-00, FIG.23, VOL.I. PER SRM 53-40-00, FIG.23, VOL.I, OPTION 2: REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1,500 LANDING INTERVALS. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
